Originally Posted by greta2
Hi. I was diagnosed hypo after a routine blood test at a physical 6 weeks ago. Then I got a letter and a prescription for Levoxyl. The only thing my doctor has told me is that my TSH was 5.4. I actually have always had most of the symptoms of "hyper"thyroid and am surprised to be hypo.
Anyway....I have been taking 50 mcg of levoxyl for 6 weeks now and have had a sore throat for over a week. My doctor told me that there is nothing wrong with my throat. (He barely checked it along with my nose & my ears). Could this be related to the medication? I'm not hoarse; my throat just feels very scratchy all of the time. It is maddening.
The sore throat and Levoxyl problem, did it ever get resolved and how?
I've been on Levoxyl less than a week and my throat is sore and I am getting hoarse too. The first day I didn't take it with enough water as instructed in the drug's insert, because the pharmacist didn't put those instructions on the bottle.
When I called the makers of Levoxyl, they have informed the pharmacists that it SHOULD be on the label. Anyway, ever since that first day, I have been taking with a full glass of water, but the sore throat persists.
Any resolutions for this would be appreciated.